RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 662–673 (Mi mz882)  

This article is cited in 1 scientific paper (total in 1 paper)

On the distributivity of the lattice of solvable totally local Fitting classes

N. N. Vorob'ev, A. N. Skiba

Francisk Skorina Gomel State University

DOI: https://doi.org/10.4213/mzm882

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 563–571

Bibliographic databases:

UDC: 512.542
Received: 22.04.1999

Citation: N. N. Vorob'ev, A. N. Skiba, “On the distributivity of the lattice of solvable totally local Fitting classes”, Mat. Zametki, 67:5 (2000), 662–673; Math. Notes, 67:5 (2000), 563–571

Citation in format AMSBIB
\Bibitem{VorSki00}
\by N.~N.~Vorob'ev, A.~N.~Skiba
\paper On the distributivity of the lattice of solvable totally local Fitting classes
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 662--673
\mathnet{http://mi.mathnet.ru/mz882}
\crossref{https://doi.org/10.4213/mzm882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822613}
\zmath{https://zbmath.org/?q=an:0985.20010}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 563--571
\crossref{https://doi.org/10.1007/BF02676326}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800003}


Linking options:
  • http://mi.mathnet.ru/eng/mz882
  • https://doi.org/10.4213/mzm882
  • http://mi.mathnet.ru/eng/mz/v67/i5/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Vorobev, A. I. Titova, “Stounovy reshetki kratno $\omega$-lokalnykh klassov Fittinga”, PFMT, 2017, no. 4(33), 48–52  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:239
    Full text:114
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020